# SDR AALA971574

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE FRAME HAS CRACK.  REQUEST ENGINEERING APPROVAL TO REMOVE AND REPLACE SPLICE WITH LARGER SPLICE.  REPLACED SPLICE WITH LARGER SPLICE PER MRB 727-0041.  TST: 66,905.01 HOURS.  CYCLES,  46,891.  (X)
